# SDR MASA200400291

- Difficulty date: May 24, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 18,965 hours, 13,387 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 16215105
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6185, RETURNED TO THE FIELD DUE TO THE NLG WOULD NOT RETRACT.  MX REPLACED THE CENTER SENSOR AND BRACKET.
